# SDR FDEA201010134060

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060502
- Condition: Corroded
- Location: Bs 2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RT AFT FUSELAGE SKIN STA 2140 AT ENCLOSED AREA OF FIXED FAIRING NR 347DF.  REMOVED IAW SRM 51-21-01, REV 44 AND FOUND EXCEEDED LIMIT IAW SRM 53-70-01, FIG 201, SHEET 3, REV 44.  REPAIR CARRIED OUT IAW SRM 53-70-01, FIG 201   REPAIR 3, REV 44.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 111.
